MAUDE Adverse Event Report: PARKER MEDICAL PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.0MM

PARKER MEDICAL PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.0MM
Model Number H-PFHV-70
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): endotracheal tube the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 08 nov 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.
 
Event or Problem Description
Two small scratches on the cuff.
 
Event or Problem Description
Two small scratches on the cuff.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): endotracheal tube the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 08 nov 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife.Product is defective or causes serious injury.Complaint was considered confirmed based on customer narrative of events.A 24 month review was conducted and 20 additional complaints were identified related to this issue however no trend was observed.The lot number was not provided; however the vendor was notified of the incident.This incident was not identified as an increasing trend.No further action to be taken.

Brand Name
PARKER
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.0MM
Manufacturer (Section D)
PARKER MEDICAL
9457 s university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20643140
Report Number3000219639-2024-00077
Device Sequence Number15314261
Product Code BTR
UDI-Device Identifier00607411952739
UDI-Public(01)00607411952739(10)2404HV0786K
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-70
Device Catalogue NumberH-PFHV-70
Device Lot Number2404HV0786K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown